NSJOM Vol 31. No. 1
Authors
Title
Pages
R. Vulanović Special rneshes and higher-order schemes for singulaiiy perturbed bouridary value problerns 1-7
B. Stanković Laplace transform of Laplace hyperfunctions and its applications 9-17
K. Baliriska
S. Simić
Some remarks on integral graphs with maximum degree four 19-25
S. Ghilezan
V. Kunčak
Reducibility method in simply typed lambda calculus 27-32
D. Mašulović Equivalence co-relations and co-congruences of co-algebras 33 33-38
A. Bučkovska Linear and biliriear Hilbert transform 39-45
D. Ivanović Unsteady incompressible boundary layer equation in full two and two-once localized parametric approximation 47-53
S.K. Jaćimovski
D.I. Ilić
I.K. Junger
J.P. Setrajčić
Micro theoretical and numerical calculation of phonon spectra in superlattices 55-64
E. Malkowsky
V. Veličković
On the Gaussian and mean curvature of certain surfaces 65-73
I.D. Vragović
S.M. Stojković
D. Šijačić
J.P. Setrajčić
Green's function method approach to electron configuration of superlattices 75-83
N. Adžić
Z. Ovcin
Nonlinear SPP with nonlocal boundary conditions and spectral approxirnation 85-91
D. Herceg
K. Surla
I. Radeka
H. Maličić
Numerical experiments with different schemes for a singularly perturbed problem 93-101
J. Nedić On convergence of Borsch-Supan's method with Weierstrass' corrections 103-111
Lj. Petković
M. Petković
Safe convergence of Chebychev-like method 113-123
K. Surla
Z. Uzelac
Lj. Teofanov
On collocation methods for singular perturbation problerns of convection-diffusion type 125-132
K. Surla
D. Herceg
H. Maličić
Some comparisons of difference schems on meshes of Shishikin and Bekhvalov type 133-140
M. Ivanović
V. Kunčak
Numerical representations as purely functional data structures 141-149
A. Kovačić
B. Milosavljević
A data model for indexing and searching XML documents 151-158
B. Milosavljević
Z. Konjević
Model and implementation of a system for bibliographic records interchange 159-166
M. Racković Identities in the polynomial expressions of mathematical models of robotic mechanisms 167-173
O. Hadžić
T. Žikić
A theorem on coincidence point for multivalued mappings in a class of probabilistic metric spaces 175-184

 

NSJOM Vol 31. No. 2
Authors
Title
Pages
M. Z. Grulović
M. S. Kurilić
The Feferman-Vaught theorem for reduced ideal-products 1-8
E. Pap Extension of null-additive set functions on algebra of subset 9-13
D. Mihailov
I. Stan
Quasi-normed operator ideals on Banach spaces and interpolation 15-26
K. Surla
V. Vukoslavčević
On stability of some difference schemes for parabolic diffusio equations 27-34
T. Donchev
R. Ivanov
Lower semicontinuous differential inclusions with state constrains 35-44
C. Peńa Elements of sequence algebras 45-52
Lj. Pavlović
I. Gutman
Graphs with extremal connectivity 53-58
N. Nedeljkov Infinitely narrow soliton solutions to systems of conservation laws 59-68
Lj. Gajić On ultrametric space 69-71
S. M. Minčić Ricci type identities for basic differentiation and curvature tensors in Otsuki spaces 73-87
E. Pap Applications of decomposable measures on nonlinear difference equations 89-98
T. Linß
R. Vulanović
Uniform methods for semilinear problems with an attractive boundary turning point 99-114
D. S. Đorđević Semi-browder essential spectra of quasisimilar operators 115-124
M. S. Stanković On a special almost geodesic mappings of third type of affine spaces 125-135